Hi all, an update as promised and oh what a rollercoaster its been.
Firstly, roughly day 20 after feeling absolutely fine I got a phone call from my Specialist saying g my ALP was 1006 and have to be admitted straight away as this could mean either rejection or an infection, as you can imagine it was a pretty scary time. Had a scan which showed no leakage and a biopsy which diagnosed rejection! My immunosuppressant dose was raised to 7mg from 3mg and steroids raised to 20mg from 5mg. Fortunately over the next few days ALP came down and after 5 days in hospital I was allowed home with a reading of 401.
Now for the unfortunate bit!!!!! Due to the high dose of Advagraf (Immunosuppressant) I started itching!!!!! Just a !little to start with but now its like being back to square one, I'm so depressed and naturally thinking the PBC has returned but am assured by my lovely Dr that it definitely is due to the high dose, other sidethiousI'm suffering from are cramps in my hands and feet and shaking which is horrible I can't even make an instant coffee because it all ends up over the counter!!!
Anyway I am now on fortnightly visits to the post tx clinic and steroids have been lowered but still waiting for the immunosuppressants to be lowered so I can be relieved of this horrible symptom.
I'm sure I will get there soon but think its going to be a long process and can't wait to be itch free again, it was utter bliss, I continue to be in awe of those very kind and selfless people that made the most difficult decision to donate their precious sons organs to give me the the chance of a normal life, which I am fighting to get back.
Sending love and positive thoughts to you all.